# SDR AALA201707279027

- Difficulty date: July 25, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 15,830 hours, 6,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR MISSING LENS FOR THE EMERGENCY EXIT LIGHT.  REMOVED AND REPLACED R1 DOOR EMERGENCY LIGHT ASSY IAW MM 33-51-00, OP CHECKED NORMAL.
